# SDR SWAA2022071113427

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 328 AND BS 344 LBL 46 WL208.1 FWD GALLEY AND LAV 2022-268014 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 328 AND BS 344 LBL 46 WL208.1 FWD GALLEY AND LAVATORY AREA IAW SRM 51-40-02; 51-0-02 DWG 141A5410 SHEET 16; REV:B. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 328 AND BS 344 LBL 46 WL208.1 FWD GALLEY AND LAVATORY AREA IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5410 SHEET 16; REV:B. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW.
